Universidad Complutense de Madrid
E-Prints Complutense

On piecewise isomorphism of some varieties

Impacto

Downloads

Downloads per month over past year



Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2011) On piecewise isomorphism of some varieties. Azerbaijan Journal of Mathematics, 1 (2). pp. 91-96. ISSN 2218-6816

[img] PDF
Restringido a Repository staff only

108kB

Official URL: http://azjm.org/index.php/azjm/login?source=%2Findex.php%2Fazjm%2Farticle%2Fview%2F12%2F112



Abstract

Two quasi-projective varieties are called piecewise isomorphic if they can be stratified into pairwise isomorphic strata. We show that the m-th symmetric power Sm(Cn) of the complex affine space Cn is piecewise isomorphic to Cmn and the m-th symmetric power Sm(CP∞ ) of the infinite dimensional complex projective space is piecewise isomorphic to the infinite dimensional Grassmannian Gr(m;∞).


Item Type:Article
Uncontrolled Keywords:Algebraic varieties; piecewise isomorphism; Grothendieck semiring of varieties
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:20791
Deposited On:12 Apr 2013 13:25
Last Modified:25 Jun 2018 07:16

Origin of downloads

Repository Staff Only: item control page